Alert archive / California / Flash Flood Warnings in 2010

Flash Flood Warning 2, NWS San Diego, CA

January 18, 2010San Diego County, California

NWS San Diego, CA issued this flash flood warning at Jan 18, 2010, 4:00 PM PST for San Diego County, California. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 18, 2010, 4:00 PM PST (00:00 UTC)
Expired
Jan 18, 2010, 5:00 PM PST
In force
60 min
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County San Diego County, CA

The radar

The San Diego radar (KNKX), 47 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 18, 4:30 PM PSTFLASH FLOOD2 E Pauma Valley, CAFLOODING AND MUDSLIDES WERE REPORTED NEAR RINCON RANCH ROAD. VEHCILE STUCK IN MUD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WGUS56 KSGX 190000
FFWSGX
CAC073-190100-
/O.NEW.KSGX.FF.W.0002.100119T0000Z-100119T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PST MON JAN 18 2010

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...

* UNTIL 500 PM PST

* AT 358 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF VERY HEAVY RAINFALL MOVING TOWARD PALOMAR MOUNTAIN.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALOMAR
  MOUNTAIN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE TOWNS OF PAUMA VALLEY, RINCON AND LA JOLLA AMAGO, IN ADDITION TO
OTHER NEIGHBORHOODS AND BUILDINGS LOCATED ALONG DRAINAGES WITHIN OR
BELOW ANY OF THE BURNED BASINS, CAN BE IMPACTED BY DEBRIS FLOWS.

DEBRIS FLOWS IN AREAS BURNED IN 2007 BY THE POOMACHA FIRE CAN IMPACT
HIGHWAY 76, PARADISE CREEK ROAD, SOUTH GRADE ROAD, AND ANY OTHER
ROADS WITHIN THE BURNED AREA, PARTICULARLY WHERE THEY CROSS BURNED
DRAINAGES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3337 11706 3342 11699 3336 11679 3323 11680
      3326 11696 3332 11704

$$

SCV
2 follow-up statements
804 
WGUS76 KSGX 190008
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
408 PM PST MON JAN 18 2010

CAC073-190100-
/O.CON.KSGX.FF.W.0002.000000T0000Z-100119T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-
408 PM PST MON JAN 18 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM PST FOR NORTH
CENTRAL SAN DIEGO COUNTY...

AT 358 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF VERY HEAVY RAIN MOVING TOWARD PALOMAR MOUNTAIN 
AND THE POOMACHA BURN AREA. THIS LINE PRODUCED 0.70 INCHES OF RAIN 
IN 30 MINUTES AT OCEANSIDE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALOMAR
MOUNTAIN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE TOWNS OF PAUMA VALLEY, RINCON AND LA JOLLA AMAGO, IN ADDITION TO 
OTHER NEIGHBORHOODS AND BUILDINGS LOCATED ALONG DRAINAGES WITHIN OR 
BELOW ANY OF THE BURNED BASINS, CAN BE IMPACTED BY DEBRIS FLOWS.

DEBRIS FLOWS IN AREAS BURNED IN 2007 BY THE POOMACHA FIRE CAN IMPACT
HIGHWAY 76, PARADISE CREEK ROAD, SOUTH GRADE ROAD, AND ANY OTHER
ROADS WITHIN THE BURNED AREA, PARTICULARLY WHERE THEY CROSS BURNED
DRAINAGES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3337 11706 3342 11699 3336 11679 3323 11680
      3326 11696 3332 11704

$$

SCV
528 
WGUS76 KSGX 190059
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
459 PM PST MON JAN 18 2010

CAC073-190103-
/O.EXP.KSGX.FF.W.0002.000000T0000Z-100119T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-
459 PM PST MON JAN 18 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM PST FOR NORTH
CENTRAL SAN DIEGO COUNTY...

THE NARROW LINE OF INTENSE RAINFALL HAS MOVED EAST OF PALOMAR AND 
THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM. ALTHOUGH HEAVY RAIN 
HAS ENDED...MOTORISTS AND RESIDENTS IN AND BELOW PALOMAR MOUNTAIN 
SHOULD REMAIN ALERT FOR THE POSSIBILITY OF ADDITIONAL HEAVY RUNOFF 
THROUGH 6 PM.

LAT...LON 3337 11706 3342 11699 3336 11679 3323 11680
      3326 11696 3332 11704

$$

SCV

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 18, 2:30 PM PST, 1 hour 30 minutes earlier.

Area forecast discussion, Jan 18, 2:30 PM PST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
230 PM PST MON JAN 18 2010

.SYNOPSIS...A SERIES OF STORMS WILL BRING PERIODS OF RAIN AND SNOW
AT THE HIGHER ELEVATIONS...HEAVY AT TIMES...THIS WEEK. THERE WILL
ALSO BE OCCASIONAL LOCAL STRONG GUSTY WINDS...HIGH SURF AND A CHANCE
OF THUNDERSTORMS.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

.SHORT TERM (REMAINDER OF TODAY-THURSDAY)...THERE WAS WIDESPREAD
MOSTLY LIGHT TO LOCALLY MODERATE PRECIP SO FAR TODAY. AIRCRAFT
SOUNDINGS SHOWED STRONG WSW WINDS ALOFT. INCREASING ONSHORE
GRADIENTS TO THE N.

THE FIRST IN A SERIES OF VIGOROUS STORMS WAS MOVING INTO SOUTHWEST
CALIFORNIA THIS AFTERNOON AND WILL MOVE THROUGH LATE THIS AFTERNOON
AND EVENING. MOIST WARM FRONTAL UPSLOPE FLOW WILL MAINTAIN GENERALLY
LIGHT TO MODERATE PRECIP AND HIGH SNOW LEVELS THIS AFTERNOON. THERE
WILL BE HEAVIER PRECIP AND LOWERING SNOW LEVELS WITH A CHANCE OF
THUNDERSTORMS AS THE COLD FRONT MOVES THROUGH LATER TODAY AND
TONIGHT. RAINFALL THROUGH TONIGHT IS EXPECTED TO RANGE FROM ABOUT 1
TO 3 INCHES AT THE COAST TO 2 TO 5 INCHES IN THE FOOTHILLS AND ON
COASTAL MOUNTAIN SLOPES. HOWEVER...THERE COULD BE LOCAL AMOUNTS TO
8 INCHES ON SOUTHWEST FACING MOUNTAIN SLOPES...MAINLY IN THE
SAN BERNARDINO COUNTY MOUNTAINS. RAINFALL TOTALS IN THE DESERTS WILL
RANGE FROM ABOUT A QUARTER INCH IN PARTS OF THE SRN DESERTS TO NEAR
AN INCH IN THE HIGH DESERTS. THE SNOW LEVEL WILL REMAIN ABOVE
7000 FT INTO THIS AFTERNOON AND THEN LOWER TO AROUND 6000 FEET THIS
EVENING. VERY STRONG WINDS ALOFT WILL MIX DOWN TO THE MOUNTAINS AND
HIGH DESERTS THIS AFTERNOON AND THERE WILL ALSO BE STRONG WINDS
ASSOCIATED WITH THE FRONTAL PASSAGE AT LOWER ELEVATIONS THIS
AFTERNOON AND EVENING. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS
LATE THIS AFTERNOON AND EVENING AS COOLER MID LEVELS CAUSE MORE
INSTABILITY.

PRECIP WILL TAPER OFF BY MORNING...BUT MOIST UPSLOPE FLOW AND ISLAND
EFFECTS WILL CAUSE LINGERING SHOWERS INTO TUESDAY. ANOTHER STORM
EMBEDDED IN THE RAPID FLOW ACROSS THE PACIFIC SHOULD IMPACT THE AREA
TUESDAY AFTERNOON AND EVENING. THIS WILL ONCE AGAIN BRING HEAVIER
PRECIP AND GUSTY WINDS. THE SNOW LEVEL SHOULD LOWER TO ABOUT 5000 FT
N AND 6000 FT S.

SHOWERS WILL BARELY HAVE A CHANCE TO TAPER OFF WEDNESDAY BEFORE THEY
START TO INCREASE AGAIN IN ADVANCE OF THE NEXT STRONG SYSTEM MOVING
IN THURSDAY. IT CURRENTLY LOOKS LIKE THE HEAVIER PRECIP SHOULD HOLD
OFF UNTIL THURSDAY AFTERNOON...BUT THE EXACT TIMING IS UNCERTAIN.
THE SNOW LEVEL WILL INITIALLY INCREASE IN THE WARM AIR ADVECTION
AHEAD OF THIS SYSTEM TO OVER 6000 FT.

&&

.LONG TERM (THURSDAY NIGHT-MONDAY)...THE STORM SYSTEM MOVING THROUGH
THURSDAY NIGHT AND FRIDAY IS EXPECTED TO BE THE MOST POWERFUL WITH
POTENTIALLY WIDESPREAD DAMAGING WINDS. HEAVY PRECIP IS EXPECTED AND
THE SNOW LEVEL SHOULD LOWER TO ABOUT 4500 TO 5000 FT. THIS SYSTEM
WILL ALSO HAVE THE BEST CONDITIONS TO PRODUCE WATERSPOUTS AND FUNNEL
CLOUDS. THE SHOWERS SHOULD TAPER OFF OR END SATURDAY IN DRIER NW
FLOW. SHORT WAVE RIDGING SUNDAY SHOULD BRING GENERALLY FAIR WEATHER.
ANOTHER WEAKER SYSTEM MOSTLY MOVING PAST TO THE N COULD BRING
SHOWERS MONDAY.

&&

.HYDROLOGY...THE PRECIPITATION THIS WEEK HAS THE POTENTIAL TO
GENERATE RAINFALL OF 4 TO 8 INCHES NEAR THE COAST WITH 15 TO LOCALLY
25 INCHES ON THE COASTAL MOUNTAIN SLOPES...WITH HIGHEST TOTALS ON
SOUTH AND SOUTHWEST FACING  SLOPES OF THE SAN BERNARDINO COUNTY
MOUNTAINS. AT HIGHER ELEVATIONS IN THE SAN BERNARDINO AND RIVERSIDE
COUNTY MOUNTAINS...MOSTLY ABOVE 7000 FEET...2 TO 4 FEET OF SNOWFALL
IS POSSIBLE.

&&

.AVIATION...
192100Z...COLD FRONT MOVING ESE 40 KNOTS...CURRENTLY OVER LA BASIN
AND ACROSS SANTA CATALINA/SAN CLEMENTE ISLANDS...EXTRAPOLATES TO A
KSAN TO BANNING PASS LINE BY 19/0000 UTC. FRONT LIKELY TO HANG UP
FOR SEVERAL HOURS ALONG MOUNTAINS BEFORE PUSHING EAST ACROSS
DESERTS BETWEEN 19/0800-19/1200 UTC. MERGING BROKEN-OVERCAST LAYERS
FROM FL015-FL350 WITH CIG/VIS AOB 500 FT AGL/1SM IN +RAIN.
MOST TERRAIN OBSCURED...FREEZING LEVEL NEAR FL090...SOUTH WINDS
30-50 KT BELOW FL060 AND SW 80 TO +130 KNOTS FL060-FL300...JET
STREAM NEAR 200 KT BETWEEN FL300-FL400. AN AIRPORT WEATHER WARNING
FOR LINDBERGH FIELD IN EFFECT 18/22-19/04 UTC FOR STRONG SOUTHERLY
WINDS. FOLLOWING THE COLD FRONT...FREEZING LEVEL LOWERING TO
FL060...CLOUD LAYER SHRINKING TO OVERCAST FL020-FL100 AND SOUTHWEST
WINDS DIMINISHING TO 40-70 KTS. BETWEEN 19/10Z AND 19/18Z FURTHER
DRYING/SHRINKING OF CLOUD LAYER TO OVERCAST FL020-FL060 BUT LOWER
MOUNTAINS STILL OBSCURED...WHILE WIND DIMINISHING TO SOUTHWEST 25
KT. HOWEVER TUESDAY MORNING WILL LIKELY SEE INCREASING CIRROSTRATUS
AHEAD OF NEXT WARM FRONT AOA FL200. AFTER 19/18Z BROKEN-OVERCAST
MERGING LAYERS AGAIN BETWEEN FL025-FL300 AS WARM FRONT MOVES ACROSS
WITH FREEZING LEVEL TEMPORARILY LIFTING TO FL080. NEXT COLD
FRONT ARRIVES LATE TUESDAY.

&&

.MARINE...
192120Z...SUSTAINED SOUTHERLY WINDS 20-30 KNOTS WITH GALE FORCE WIND
GUSTS AHEAD OF AND JUST BEHIND COLD FRONT THROUGH THIS EVENING. THIS
HAS GENERATED AND WILL CONTINUE A SHORT PERIOD SOUTH SWELL...NEAR 8
FEET AT LESS THAN 8 SECONDS...THAT IS NOT BEING DISPLAYED IN CDIP
NOWCAST FOR SOUTHERN CALIFORNIA BIGHT. USE SAN DIEGO HARBOR OR SAN
PEDRO CHANNEL NOWCASTS INSTEAD. THESE LOCAL SEAS SHOULD TEMPORARILY
SUBSIDE OVERNIGHT BUT THEN REBUILD AGAIN TUESDAY AFTERNOON AS
SOUTHERLY WINDS INCREASE AGAIN AHEAD OF THE NEXT COLD FRONT MOVING
ACROSS THE SOUTHERN CALIFORNIA BIGHT. ON TUESDAY AND CONTINUING
THROUGH THURSDAY THERE WILL ALSO BE A BUILDING LONG PERIOD WEST
SWELL. THE CROSS SWELL DIRECTIONS WILL CREATE VERY ROUGH CONDITIONS
OVER THE COASTAL WATERS...AND THE LARGE WEST SWELL WILL CREATE HIGH
SURF ALONG BOTH ORANGE AND SAN DIEGO COUNTY COASTS. FOR NOW HAVE
UNDERCUT THE WAMIII/CDIP WAVE FORECAST MODEL NUMBERS BY ABOUT 5 FEET
IN THE SURF FORECAST FOR TUESDAY/WEDNESDAY BASED ON MODELS RECENT
OVERFORECASTING BY THAT AMOUNT. MAY HAVE TO REVISE UPWARDS AS WE GET
CLOSER TO WEDNESDAY. CERTAINLY LOOKS LIKE THE FETCH IS SUFFICIENT
AND OF LONG ENOUGH DURATION TO GENERATE THE HIGHER NUMBERS.  ANOTHER
PERIOD OF GALE FORCE WINDS WEDNESDAY AFTERNOON THROUGH THURSDAY
NIGHT POSSIBLE AHEAD OF A THIRD COLD FRONT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING FOR THE MOUNTAINS AND HIGH DESERTS. SEE LAXNPWSGX.

WIND ADVISORY FOR THE COASTAL AND VALLEY AREAS. SEE LAXNPWSGX.

FLASH FLOOD WATCH FOR THE MOUNTAIN SLOPES...VALLEY AND COASTAL
AREAS. SEE LAXFFASGX.

WINTER STORM WARNING UNTIL MIDNIGHT TONIGHT FOR THE SAN BERNARDINO
AND RIVERSIDE COUNTY MOUNTAINS ABOVE 7000 FT. SEE LAXWSWSGX.

HIGH SURF ADVISORY FROM 6 AM TUESDAY TO 3 AM PST FRIDAY FOR THE
BEACHES. SEE LAXCFWSGX.

GALE WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING IN THE COASTAL
WATERS. SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 2 AM PST
THURSDAY IN THE COASTAL WATERS. SEE LAXMWWSGX.

&&

PUBLIC...ATKIN
AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Jan 18, 4:00 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE FOR ALL AREAS...TODAY AND TONIGHT

THE FIRST IN A SERIES OF POWERFUL STORMS WILL BRING PERIODS OF HEAVY
RAIN...SNOW AT THE HIGHER ELEVATIONS EARLY TONIGHT FOR THE
SOUTHEAST PART. IT WILL MOVE OUT OF ORANGE COUNTY AND THE
NORTHWEST PART OF SAN BERNARDINO COUNTY EARLY THIS EVENING. LOCAL
STRONG GUSTY WINDS WILL CONTINUE THROUGH AROUND MIDNIGHT MAINLY IN
THE MOUNTAINS. THE FOLLOWING WARNINGS...ADVISORIES AND WATCHES
ARE IN EFFECT...

PZZ750-775-200000-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 PM PST MON JAN 18 2010

...GALE WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 AM
PST THURSDAY...

CAZ055-200000-
SAN BERNARDINO COUNTY MOUNTAINS-
400 PM PST MON JAN 18 2010

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...FLASH FLOOD WARNING UNTIL 445 PM...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS REQUESTED.

CAZ061-062-200000-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
400 PM PST MON JAN 18 2010

NO ADVISORIES...WATCHES OR WARNINGS.

CAZ060-200000-
APPLE AND LUCERNE VALLEYS-
400 PM PST MON JAN 18 2010

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

CAZ050-200000-
SAN DIEGO COUNTY VALLEYS-
400 PM PST MON JAN 18 2010

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

CAZ057-200000-
SANTA ANA MOUNTAINS AND FOOTHILLS-
400 PM PST MON JAN 18 2010

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

CAZ056-200000-
RIVERSIDE COUNTY MOUNTAINS-
400 PM PST MON JAN 18 2010

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM PST TUESDAY...
...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

CAZ042-200000-
ORANGE COUNTY COASTAL AREAS-
400 PM PST MON JAN 18 2010

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 3 AM PST
FRIDAY...

CAZ043-200000-
SAN DIEGO COUNTY COASTAL AREAS-
400 PM PST MON JAN 18 2010

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 3 AM PST
FRIDAY...

CAZ058-200000-
SAN DIEGO COUNTY MOUNTAINS-
400 PM PST MON JAN 18 2010

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM PST TUESDAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...FLASH FLOOD WARNING UNTIL 5 PM FOR THE POOMACHA BURN AREA...

CAZ048-200000-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
400 PM PST MON JAN 18 2010

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF POWERFUL WINTER STORMS WILL AFFECT FAR SOUTHERN
CALIFORNIA THIS WEEK. EACH SYSTEM WILL BRING MODERATE TO HEAVY
RAIN...STRONG WINDS...AND HEAVY MOUNTAIN SNOW ABOVE 6000 FEET.
OTHER HAZARDS INCLUDE FLASH FLOODING...MUD SLIDES...HIGH SURF AND
BEACH EROSION.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION WILL BE
NEEDED THIS WEEK BEGINNING TODAY.

WHITLOW

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 5:34 PM PSTAreal Flood AdvisorySGXSan Diego86 min
Jan 19, 3:20 AM PSTWinter Storm WarningSGXRiverside, San Bernardino15 hr
Jan 19, 3:29 AM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego15 hr
Jan 19, 3:42 AM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego14 hr
Jan 19, 12:45 PM PSTTornado WarningSGXOrange45 min
Jan 19, 1:28 PM PSTTornado WarningSGXOrange22 min
Jan 19, 1:42 PM PSTSpecial Marine WarningSGX61 min
Jan 19, 1:54 PM PSTTornado WarningSGXOrange, San Diego36 min
Jan 19, 2:00 PM PSTSevere Thunderstorm WarningSGXRiverside, San Bernardino45 min
Jan 19, 2:24 PM PSTSevere Thunderstorm WarningSGXOrange, Riverside, San Diego51 min
Jan 19, 2:35 PM PSTTornado WarningSGXSan Diego40 min

Nearby

Flash Flood Warnings in California, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.